# SDR DL76L954518

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 112T7004
- Condition: Gouged
- Location: Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B MID SPAR STRUT SUPPORT FITTING WAS GOUGED IN THREE PLACES.  THE LEADING EDGE OF THE LUG IN THE TRANSITION AREA TO THE WING SKIN ATTACH FLANGE WAS GOUGED APPROX 18 INCHES DEEP ACROSS THE LUG THICKNESS.  ALSO, TWO SMALL GOUGES APPROX .15 INCH IN DIAMETER WERE FOUND ON THE I/B WING SKIN ATTACH FLANGE AND ARE APPROX 0.030 DEEP.  REPAIRED PER DL ERA 272103-14.
